MathSciNet Relay Station
MathSciNet bibliographic data
MR1643126 17D05 (17A35 17D10)
Elduque, Alberto Gradings on octonions. J. Algebra 207 (1998), no. 1, 342–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement